MAUDE Adverse Event Report: PERFUSION SYSTEMS CARDIOBLATE; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING

PERFUSION SYSTEMS CARDIOBLATE; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Model Number 49341
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 11/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient had a concomitant surgical procedure of aortic valve replacement, ascending aorta replacement, maze and left atrial appendage (laa) ligation procedure through sternotomy.During the same procedure on (b)(6) 2022 a cryoflex probe powered by a cryo-console, and a cardioblate lp clamp powered by an ft-10 generator were used.The left atrial appendage was stapled.Left pulmonary vein (lpv) and right pulmonary vein (rpv) conduction block were achieved.Patient had been in junctional rhythm during the procedure and switched to ventricular paced rhythm, the next day on (b)(6) 2022.Patient switched back to junctional rhythm and stayed that way for 5 days until (b)(6) 2022.  event was treated with medication and percutaneous intervention.The patient recovered.The adverse event was deemed by the sponsor as not related to the cryoflex probe, cardioblate lp clamp or ft-10 generator and related to the study procedure, concomitant procedure and cryo-console instrument.Medtronic received additional information that the adverse event was deemed by the site as possibly related to concomitant procedure, study procedure, cryoflex probe, and the cardioblate lp clamp.

Brand Name
CARDIOBLATE
Common Device Name
SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key16033041
Report Number2184009-2022-00449
Device Sequence Number7193912
Product Code OCL
UDI-Device Identifier00643169998018
UDI-Public00643169998018
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2023
Device Model Number49341
Device Catalogue Number49341
Device Lot Number631E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Initial Report FDA Received Date12/22/2022
Date Device Manufactured10/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight80 KG
Patient EthnicityNon Hispanic
Patient RaceWhite